# SDR DALA2018103106370

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,474 hours, 21,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:653. CORRECTIVE ACTION: RESECURED LENS COVER. (0800663)
